# SDR CAL960099

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Part time: 36,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND LEFT WING INBOARD FLAP UPPER SURFACE CHAFED INTO TWENTY INCHES FROM OUTBOARD END.  THE CHAFED AREA WAS CUT OUT.  AN INTERNAL DOUBLER AND FILLER WERE FABRICATED IAW SRM 51-01, FIGURE 4 AND INSTALLED IAW SRM 51-30-0.  (M)
